# SDR FDEA200912034341

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N3152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE DOOR HSG RT SIDE SUPPORT ANGLE HAS CORROSION UNDER   NUTPLATES.   REMOVED CORROSION ON RT SUPPORT ANGLE AT BS 1787-1825, S6R, IAW SRM 51-10-02.  BLENDED AREA; ORIGINAL MATERIAL WAS .063" THICK/AFTER REWORK WAS .044" / HAD .019" MATERIAL LOSS. FOUND TO BE OUT OF LIMIT IAW SRM 53-80-03, FIG. 101, DETAIL 1. REMOVED SUPPORT ANGLE IAW SRM 51-40-02. FABRICATED NEW ANGLE ON MAE TRAVELER NR T9/810574.   LOCATED AND DRILLED ANGLE IAW SRM 51-40-05. TREATED AND PRIMED ANGLE IAW SRM 51-20-01. INSTALLED NEW SUPPORT ANGLE AT BS 1787-1825, S6R, IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
